Alert archive / Maryland / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2010, 5:39 AM EDT for Caroline County, Maryland. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2010, 5:39 AM EDT (09:39 UTC)
- Expired
- Jul 13, 2010, 6:45 AM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
County Caroline County, MD
The radar
The Dover AFB radar (KDOX), 38 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
267 WWUS81 KPHI 130939 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 539 AM EDT TUE JUL 13 2010 DEZ001-002-MDZ012-015-019-020-131045- CAROLINE MD-KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-TALBOT MD- 539 AM EDT TUE JUL 13 2010 ...A STRONG THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT CAROLINE...KENT...NEW CASTLE...QUEEN ANNE'S AND TALBOT COUNTIES... AT 534 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH VERY HEAVY RAIN 10 MILES SOUTHEAST OF CENTERVILLE...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR OAKLAND...OAKLAND AROUND 545 AM...HENDERSON...GOLDSBORO AROUND 600 AM...MARYDEL...TEMPLEVILLE AROUND 615 AM...HARTLY...KENTON AROUND 630 AM...SMYRNA AND CHESWOLD AROUND 645 AM. AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN AN HOUR WITH THESE THUNDERSTORMS. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM. LAT...LON 3884 7583 3898 7605 3941 7567 3925 7540 $$ HAYES
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 2:55 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 13, 2:55 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 255 AM EDT TUE JUL 13 2010 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE WEST TODAY. LOW PRESSURE WILL FORM ON THE FRONT TONIGHT AS IT MOVES TO THE COAST. SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE AHEAD OF THE FRONT TODAY AND TONIGHT. THE FRONT WILL MOVE OFFSHORE WEDNESDAY...AS WEAK HIGH PRESSURE BUILDS IN BEHIND THE FRONT. A RETURN TO HOT AND HUMID WEATHER IS EXPECTED THURSDAY AND THURSDAY NIGHT. A COLD FRONT WILL APPROACH THE AREA FRIDAY NIGHT BEFORE STALLING OVER THE REGION THIS WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE PROBLEM OF THE DAY WITH OF COURSE BE CONVECTION WITH HEAVY RAIN POTENTIAL. THE FIRST BATCH OF WARM AIR INDUCED RAIN CROSSING EASTERN PENNSYLVANIA AS IT SLOWLY WEAKENS. WATCHING ANOTHER CLUSTER ABOUT TO MOVE INTO EASTERN MARYLAND...WITH STILL MORE CONVECTION ACROSS THE SOUTHERN DELMARVA. WILL WATCH THE ACTIVITY EARLY THIS MORNING AND TRY TO GAGE WHERE VULNERABLE LOCATIONS COULD BE FOR LATER CONVECTION. LOCATION OF THE MOST SIGNIFICANT CONVECTION COULD BE PROBLEMATIC TODAY. AFTER THE EARLY MORNING ACTIVITY EXITS...IT APPEARS AS THOUGH THERE COULD BE A BREAK IN THE ACTION THROUGH LATE MORNING. AFTER THIS...THE FIRST CONVECTIVE ELEMENTS SHOULD DEVELOP IN THE POCONOS AND LEHIGH VALLEY....AS INSTABILITY INCREASES AHEAD OF A WEAKENING FRONTAL BOUNDARY. LOOKS AS THOUGH THE ACTIVITY SHOULD BE SCATTERED IN NATURE...WITHOUT MUCH IN THE WAY OF SHEAR FOR ORGANIZATION. TOYED WITH THE IDEA OF A FLASH FLOOD WATCH FOR THE ABOVEMENTIONED AREA AS CONVECTION SHOULD FIRE THERE FIRST LATER THIS MORNING AND THIS AFTERNOON. HOWEVER...NOT CONFIDENT ENOUGH ON COVERAGE TO WARRANT A WATCH. WILL CONTINUE TO MONITOR. MORE ON THE POTENTIAL FOR FLOODING IS CONTAINED IN THE HYDROLOGY SECTION BELOW. AS THE FRONTAL BOUNDARY PRESSES EAST...IT WILL ACT MOSTLY AS A LINE BETWEEN THE DEEPEST MOISTURE AND INSTABILITY TO THE EAST AND LESS SO TO THE WEST. WOULD EXPECT ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS TO ORGANIZE THIS AFTERNOON ACROSS SOUTHERN AREAS...AFFECTING MAINLY DELAWARE AND SOUTHERN NEW JERSEY. SINCE PRECIPITABLE WATER VALUES SHOULD BE NEAR 2 INCHES...WILL ALSO INCLUDE A MENTION OF HEAVY RAIN HERE AS WELL. THERE SHOULD BE A GOOD DEAL OF MID LEVEL CLOUDS...PLUS WHATEVER CONVECTIVE CLOUDS THAT CAN DEVELOP. THIS SHOULD KEEP TEMPERATURES COOLER THAN MOST GUIDANCE NUMBERS...AND HIGHS WERE BASED MAINLY ON THE LOWER NAM MOS NUMBERS. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... A WEAK MID LEVEL SHORT WAVE WILL APPROACH FROM THE SOUTHWEST BETWEEN 0300 AND 0900 UTC WEDNESDAY. CONVECTION SHOULD BE ONGOING ACROSS DELAWARE AND SOUTHERN NEW JERSEY THIS EVENING (FROM LATE AFTERNOON ACTION). BULK SHEAR APPROACHES 25 KNOTS DURING THIS TIME PERIOD...SO THERE COULD BE SOME ORGANIZATION TO THE CONVECTION DURING THE LATE AFTERNOON AND EARLY EVENING HOURS ACROSS THE SOUTHERN ZONES. WILL INDICATE THE POTENTIAL FOR GUSTY WINDS WITH THE STORMS IN THE EVENING. AFTER THIS...ALL MODELS SHOW THE HIGHEST PRECIPITABLE WATER AIR LINING UP WITH THE SURFACE BOUNDARY ACROSS DELAWARE AND SOUTHERN NEW JERSEY. THE PASSING MID LEVEL SHORT WAVE MAY ALLOW A SURFACE WAVE TO FORM ON THE BOUNDARY. THIS COULD ACT TO FOCUS THE DEEPEST MOISTURE AND WILL CONTINUE THE MENTION OF HEAVY RAIN. IN ADDITION...MAY NEED TO WATCH THE ACTIVITY ON THE FRONT FOR LOW LEVEL TURNING. WHILE THERE IS NOT MUCH CAPE ON THE SOUNDINGS FOR TUESDAY NIGHT...IT IS MOSTLY IN THE LOW LEVELS. IN ADDITION...0-1 KM HELICITY NUMBERS...LOW LCL HEIGHTS AND HIGH DEW POINTS NUMBERS SUGGEST THAT ANY STORMS THAT DEVELOP MAY BE ABLE TO TAKE ADVANTAGE OF STRETCHING IN THE LOWER LEVELS. WITH THE NO AIRMASS CHANGE IN SIGHT...AND DEW POINTS HAVING A HARD TIME GETTING BELOW THE MID 70S...BASICALLY ACCEPTED A BLEND OF MOS NUMBERS FOR LOWS. ALL MODELS (EVEN THE PREVIOUSLY SLOWER NAM) ARE ALL TAKING THE SURFACE BOUNDARY OFFSHORE WEDNESDAY MORNING...AS THE LOW TO MID LEVEL FLOW BECOMES WEST NORTHWEST AND BEGINS TO DRY. HOWEVER...IT APPEARS AS THOUGH THERE WILL STILL BE AN AXIS OF INSTABILITY RUNNING FROM SOUTHWEST VIRGINIA INTO CENTRAL NEW ENGLAND. THIS LINE APPEARS TO DELINEATE JUST HOW FAR THE DRIER AIR WILL GET WEDNESDAY AFTERNOON. HENCE...EAST OF THIS LINE...WILL CONTINUE TO HAVE ENOUGH INSTABILITY FOR CONVECTIVE POTENTIAL. RIGHT NOW...IT APPEARS AS THOUGH THE SEA BREEZE MAY BE THE BOUNDARY THE INSTABILITY NEEDS TO BE RELEASED...AND THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TIED TO THE POSITION OF THE SEA BREEZE. WITH LITTLE EFFECT SHEAR...AND PERHAPS A SLOW MOTION TO THE CONVECTIVE ELEMENT...HEAVY RAIN APPEARS TO BE THE CONVECTIVE MODE. WITH LESS COVERAGE THAN PREVIOUS DAYS...WILL NOT INCLUDE A MENTION OF HEAVY RAIN FOR WEDNESDAY AFTERNOON. SKIES SHOULD BECOME PARTLY SUNNY AFTER THE MID LEVEL SHORT WAVE CLEARS THE COAST WEDNESDAY MORNING. 850 MB TEMPERATURES SHOULD BE NEAR 17 CELSIUS. THIS SUPPORTS THE HIGHER GFS MOS NUMBERS FOR HIGHS IN ALL AREAS OUTSIDE OF SEA AND BAY BREEZES. ANY ACTIVITY THAT DEVELOPS ON THE SEA BREEZE SHOULD DIE OFF WEDNESDAY EVENING...THEN EXPECTING DRY CONDITIONS THROUGH THURSDAY AS CAPPING CUTS OFF CONVECTIVE POTENTIAL. MID LEVEL RISING HEIGHTS AND 850 MB TEMPERATURES SUPPORT HIGHS IN THE MID 90S AWAY FROM THE COAST. BASED ON FORECAST DEW POINTS...STILL NOT QUITE GETTING TO EXCESSIVE HEAT WATCH CRITERIA FOR THURSDAY...SO WILL HOLD OFF ON HEADLINES FOR NOW AND CONTINUE TO MENTION THE POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HEAT ADVISORY PRODUCTS POSSIBLE FOR FRIDAY AND SATURDAY WITH SPOTTY HEAVY CONVECTION POSSIBLE FRIDAY NIGHT OR SATURDAY. HIGH INDEX PROJECTED NEAR 100F IN PHL FRIDAY. NO CHANGE IN THE OVERALL PATTERN OF ABOVE NORMAL TEMPERATURES IN THIS EXTENDED PORTION OF THE FORECAST OR WELL BEYOND PER THE 00Z/12 NAEFS. THIS MONTH ALREADY AVERAGING 4 DEGREES ABOVE NORMAL IN PHILADELPHIA FOR THE FIRST 11 DAYS. WE ARE FCSTG A HEAT WAVE TO DEVELOP THURSDAY AND LAST AT LEAST INTO THIS WEEKEND. CONFIDENCE ON THE HEAT WAVE NOT BEING INTERRUPTED BY ONE DAY BELOW 90 IS AVG. THE FCST POPS WERE INCREASED ABOVE HPC AND GFS GUIDANCE FOR SATURDAY NEAR THE FRONTAL BOUNDARY AND THE EDGE OF THE MID LVL CAP. QUITE A BIT OF INSTABILITY SHOULD BE PRESENT SATURDAY FOR HEAVY CONVECTION ALONG WITH THE FRONTAL BOUNDARY AS LIFT. SUNDAY...MODEL SIGNALS CONTINUE TO DRY OUT SFC TD'S BUT STILL HOT. NEXT MONDAY/TUESDAY...MAY HAVE UNDERFORECAST POPS IN PULSES OF WAA BUT FOR NOW REMAIN WITH HPC POPS INA CONTG HOT ABOVE NORMAL TEMP PATTERN. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOWERS/TSTMS HAVE MOSTLY REMAINED OVER AND W OF THE DELAWARE VALLEY REGION LAST EVENING AND EARLY THIS MORNING. THE NEXT BATCH OF RAINS ACROSS THE CHESAPEAKE BAY IS HEADING NE AND WILL AFFECT ALL THE TERMINALS AROUND SUNUP AND INTO THE MORNING. LOWER CIGS/VSBYS ILL OCCUR WITH THE ACTIVITY...AMDS WILL BE ISSUED WHEN THE TIMING BECOMES A BIT BETTER. THE BALANCE OF THE DAY WILL FEATURE VFR CONDITIONS WITH LOW OR MID OVC CONDITIONS. OCCASIONAL SHOWERS/TSTMS MAY BRING MVFR AT TIMES...ESPECIALLY LATE AFTERNOON OR EARLY EVENING. THE ACTIVITY IS TOUGH TO TIME...SO PLENTY OF VCSH AND CB CLOUD GROUPS WERE USED IN THE TAFS FOR NOW. TONIGHT...SHOWERS/TSTMS END AND MVFR OR IFR FOG MAY DEVELOP. OUTLOOK... SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE REGION THROUGH THE REMAINDER WEEK UNDER A HOT AND HUMID AIRMASS. CONDITIONS SHOULD REMAIN VFR FROM WEDNESDAY ONWARD WITH WINDS MAINLY A SOUTHWESTERLY DIRECTION. && .MARINE... LOW PRESSURE AND ITS ATTACHED FRONTS WILL APPROACH FROM THE WEST TODAY AND THEN PASS TO THE NE TONIGHT AND WED. SCT TO NUMEROUS SHOWERS AND TSTMS WILL BE ACROSS THE WATERS TODAY AND TONIGHT. WHILE WINDS AND WAVES WILL BE HIGHER AROUND TSTMS...OVERALL CONDITIONS ARE EXPECTED TO REMAIN SUB-SCA WITH WINDS AROUND 15 KTS AND SEAS 3 TO 4 FT ON THE OCEAN AND AROUND 2 FT IN THE BAY. HIGH PRESSURE WILL BUILD IN WED NIGHT AND REMAIN THROUGH FRI. THIS WILL BRING FAIR WEATHER AND MORE OF A RELAXED WIND/SEA. A COLD FRONT WILL CROSS THE WATERS SAT. SHOWERS/TSTMS MAY OCCUR WITH THIS FRONT. && .HYDROLOGY... THE FIRST BATCH OF WARM AIR ADVECTION INDUCED SHOWERS AND THUNDERSTORMS IS CROSSING EASTERN PENNSYLVANIA THIS MORNING. BETWEEN 1 AND 2 INCHES OF RAIN ACCOMPANIED THESE SHOWERS AND THUNDERSTORMS WITH SOME RESPONSE ON THE SMALLER RIVERS. WILL HAVE TO CONTINUE TO MONITOR THE VALLEY CREEK AT VALLEY FORGE...AS THE FLOW HAS BEEN FLUCTUATING THIS MORNING. CONSIDERED A FLASH FLOOD WATCH THIS MORNING...BUT NOT SURE WHERE TO PLACE IT. BASED ON THE THERMAL FORCING THIS AFTERNOON...THE FIRST CONVECTIVE ELEMENTS SHOULD DEVELOP NEAR THE AREAS THAT RECEIVED HEAVY RAIN LAST NIGHT AND EARLY THIS MORNING. IT APPEARS AS THOUGH THE DEEPEST MOISTURE AND INSTABILITY SHOULD BE EAST OF THE REGION THIS AFTERNOON...SO LESS LESS CONFIDENCE OF FLASH FLOODING HERE. ANOTHER POTENTIAL AREA TO WATCH WILL BE SOUTHERN NEW JERSEY AND CENTRAL AND SOUTHERN DELAWARE. THESE AREAS WILL BE UNDER THE GUN FOR THIS AFTERNOON AND TONIGHT...AS THE BEST INSTABILITY LINES UP WITH THE BEST MOISTURE (AS PRECIPITABLE WATER VALUES REACH NEAR 2.25 INCHES). A SHORT WAVE WILL FOCUS THE CONVECTION BETWEEN 0300 UTC AND 0900 UTC WEDNESDAY ACROSS THIS AREA. WHILE THE 0000 UTC NAM APPEARS TO BE TOO HIGH WITH ITS PRECIPITATION AMOUNTS...THE AREA LOOKS RIGHT. WOULD THINK WITH CONVECTION TAPPING THE HIGH PRECIPITABLE WATER...1 TO 2 INCHES WITH SOME ISOLATED 3 INCH AMOUNTS ARE POSSIBLE. ALL OF THESE NUMBERS ARE BELOW THE FLASH FLOOD GUIDANCE NUMBERS (NOT TO MENTION MOSTLY SANDY SOIL)...AND WILL FORGO THE WATCH THIS MORNING. LATER SHIFTS CAN REEVALUATE BASED ON RAINFALL TODAY. && .TIDES/COASTAL FLOODING... ONCE AGAIN...JUST BARELY MINOR TIDAL FLOODING VALUES REACHED ACROSS THE SHORE AND DEL BAY LAST EVENING. THE TREND IN THE DEPARTURES OVER THE NEXT FEW DAYS IS DOWNWARD AS WE CONTINUE PAST THE TIME OF THE NEW MOON (LAST SUN). COULD BE CLOSE AGAIN THIS EVENING...SO THE DAY CREW WILL EVALUATE AND ISSUE ANY ADVISORIES IF NEEDED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...HAYES SHORT TERM...HAYES LONG TERM...DRAG AVIATION...O'HARA MARINE...O'HARA HYDROLOGY...HAYES TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Jul 13, 3:16 AM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 AM EDT TUE JUL 13 2010 DEZ001-NJZ015-017>019-PAZ067>071-140730- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN EXCESSIVE HEAT ADVISORY OR WARNING MAY BECOME NECESSARY FOR THURSDAY AND/OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>009-PAZ054-055-060>062-140730- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-140730- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-NJZ010-012>014-016-020>025-027-140730- KENT-INLAND SUSSEX-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES MAY APPROACH 100 DEGREES THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-140730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-DEZ004-NJZ026-140730- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- DELAWARE BEACHES-COASTAL OCEAN- 316 AM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 3:25 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EDT TUE JUL 13 2010
DEZ002-MDZ008-012-015-019-020-130830-
CAROLINE MD-CECIL MD-KENT MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
325 AM EDT TUE JUL 13 2010
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...QUEEN
ANNE'S AND TALBOT COUNTIES...
AT 319 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES WEST OF
CENTERVILLE TO 13 MILES SOUTHWEST OF EASTON...MOVING NORTHEAST AT 25
MPH. THE THUNDERSTORMS WILL BE NEAR OVERTON...ST. MICHAELS AROUND
330 AM...ROCK HALL...COPPERVILLE AROUND 345 AM...NEWTOWN...WYE MILLS
AROUND 400 AM...STARR...MORGNEC AROUND 415 AM...SUDLERSVILLE AND
BARCLAY AROUND 430 AM.
AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN MAY FALL IN LESS THAN AN
HOUR WITH THESE THUNDERSTORMS. THIS MUCH RAIN COULD CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3887 7625 3882 7621 3884 7620 3893 7621
3893 7628 3890 7630 3898 7636 3905 7631
3900 7627 3900 7618 3903 7625 3916 7628
3934 7618 3942 7602 3958 7596 3913 7569
3868 7622 3873 7625 3868 7632
HAYESSpecial weather statement, Jul 13, 3:28 AM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 AM EDT TUE JUL 13 2010
DEZ002>004-MDZ019-020-130830-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-TALBOT MD-
328 AM EDT TUE JUL 13 2010
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...SUSSEX AND
TALBOT COUNTIES...
AT 324 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST
OF EASTON TO 24 MILES SOUTHWEST OF SALISBURY...MOVING NORTHEAST AT 25
MPH. THE THUNDERSTORMS WILL BE NEAR FEDERALSBURG...AGNER AROUND 345
AM...SMITHVILLE...SEAFORD AROUND 400 AM...GREENWOOD...FARMINGTON
AROUND 415 AM...ELLENDALE AND GEORGETOWN AROUND 430 AM.
AS MUCH AS ONE AND ONE-HALF INCHES OF RAIN MAY FALL IN LESS THAN AN
HOUR WITH THESE THUNDERSTORMS. THIS MUCH RAIN COULD CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3846 7570 3865 7572 3867 7576 3867 7580
3869 7583 3867 7595 3864 7596 3869 7597
3901 7532 3893 7530 3891 7528 3845 7508
HAYESSpecial weather statement, Jul 13, 3:33 AM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 AM EDT TUE JUL 13 2010
DEZ001-002-MDZ008-012-015-NJZ016-021-PAZ067-130830-
CECIL MD-CHESTER PA-CUMBERLAND NJ-KENT MD-KENT DE-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-
333 AM EDT TUE JUL 13 2010
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CECIL... CHESTER...
CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNE'S AND SALEM COUNTIES...
AT 328 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 21 MILES SOUTHWEST OF ELKTON...
MOVING NORTHEAST AT 25 MPH. THESE THUNDERSTORMS WILL BE NEAR
PERRYVILLE...PORT DEPOSIT AROUND 345 AM...HOLLYWOOD BEACH...
CHARLESTOWN AROUND 400 AM...GLASGOW...BRANTWOOD AROUND 415 AM...BEAR
AND BROOKSIDE AROUND 430 AM.
AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN AN HOUR WITH
THESE THUNDERSTORMS. THIS MUCH RAIN COULD CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3981 7562 3968 7553 3960 7560 3959 7559
3964 7556 3966 7553 3941 7536 3938 7544
3946 7555 3950 7557 3957 7553 3958 7556
3946 7558 3936 7550 3916 7598 3936 7614
3942 7602 3953 7599 3954 7607 3962 7615
HAYESSpecial weather statement, Jul 13, 4:46 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 AM EDT TUE JUL 13 2010
DEZ001-002-MDZ008-012-NJZ016-PAZ067-070-130945-
CECIL MD-CHESTER PA-DELAWARE PA-KENT MD-KENT DE-NEW CASTLE DE-
SALEM NJ-
446 AM EDT TUE JUL 13 2010
...A LINE OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT CECIL...CHESTER...DELAWARE...KENT...NEW CASTLE AND SALEM
COUNTIES...
AT 438 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF ELKTON TO 11 MILES NORTHWEST OF
DOVER...MOVING NORTHEAST AT 25 MPH. THE SHOWERS AND THUNDERSTORMS
WILL BE NEAR KEMBLESVILLE...GLEN WESTOVER AROUND 500 AM...
LADENBERG...TOUGHKENAMON AROUND 515 AM...KENNETT SQUARE...
MARSHALLTON AROUND 530 AM...WILMINGTON AND TALLEYVILLE AROUND
545 AM.
AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN AN HOUR WITH THESE
THUNDERSTORMS. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4004 7563 3984 7546 3957 7531 3941 7546
3946 7555 3948 7556 3950 7557 3952 7554
3958 7554 3958 7556 3946 7558 3942 7553
3937 7550 3918 7567 3937 7585 3966 7595
HAYESSpecial weather statement, Jul 13, 4:48 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 AM EDT TUE JUL 13 2010
DEZ002-NJZ021-130945-
CUMBERLAND NJ-KENT DE-
448 AM EDT TUE JUL 13 2010
...A STRONG THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT CUMBERLAND
AND KENT COUNTIES...
AT 446 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH VERY HEAVY RAIN 9 MILES SOUTHWEST OF
DOVER...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR
KENT ACRES...HIGHLAND ACRES AROUND 500 AM...DOVER...LITTLE CREEK
AROUND 515 AM...GREENWICH AND CEDARVILLE AROUND 545 AM.
AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN AN HOUR WITH THESE
THUNDERSTORMS. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3903 7574 3933 7544 3932 7543 3928 7540
3932 7537 3937 7541 3946 7532 3934 7507
3923 7519 3929 7527 3929 7532 3934 7535
3927 7540 3924 7538 3907 7539 3893 7555
FORECASTER:Special weather statement, Jul 13, 5:39 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 539 AM EDT TUE JUL 13 2010 DEZ001-002-MDZ012-015-019-020-131045- CAROLINE MD-KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-TALBOT MD- 539 AM EDT TUE JUL 13 2010 ...A STRONG THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT CAROLINE...KENT...NEW CASTLE...QUEEN ANNE'S AND TALBOT COUNTIES... AT 534 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH VERY HEAVY RAIN 10 MILES SOUTHEAST OF CENTERVILLE...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR OAKLAND...OAKLAND AROUND 545 AM...HENDERSON...GOLDSBORO AROUND 600 AM...MARYDEL...TEMPLEVILLE AROUND 615 AM...HARTLY...KENTON AROUND 630 AM...SMYRNA AND CHESWOLD AROUND 645 AM. AS MUCH AS AN INCH OF RAIN MAY FALL IN LESS THAN AN HOUR WITH THESE THUNDERSTORMS. THIS MUCH RAIN COULD CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM. LAT...LON 3884 7583 3898 7605 3941 7567 3925 7540 HAYES
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:21 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 84 min |
| Jul 13, 4:46 AM EDT | Special Weather Statement | PHI | Salem | 59 min |
| Jul 13, 4:48 AM EDT | Special Weather Statement | PHI | Cumberland | 57 min |
| Jul 13, 9:17 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Monmouth | 118 min |
| Jul 13, 10:28 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Mercer | 3 hr |
| Jul 13, 10:38 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Jul 13, 11:38 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Monmouth, Ocean | 2 hr |
| Jul 13, 12:19 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 2 hr |
| Jul 13, 2:02 PM EDT | Special Weather Statement | PHI | Burlington | 58 min |
| Jul 13, 2:20 PM EDT | Special Weather Statement | PHI | Monmouth | 35 min |
| Jul 13, 2:48 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more | 19 hr |
| Jul 13, 3:00 PM EDT | Special Weather Statement | PHI | Mercer | 60 min |
| Jul 13, 3:08 PM EDT | Excessive Heat Watch | PHI | Burlington, Camden, Gloucester, Mercer | 63 hr |
| Jul 13, 3:15 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 9 hr |
| Jul 13, 4:16 PM EDT | Special Weather Statement | PHI | Ocean | 59 min |
| Jul 13, 4:53 PM EDT | Special Weather Statement | PHI | Monmouth | 62 min |
| Jul 12, 8:12 PM EDT | Special Weather Statement | PHI | Chester | 63 min |
| Jul 12, 8:40 PM EDT | Special Weather Statement | PHI | Philadelphia | 65 min |
| Jul 12, 9:53 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 67 min |
| Jul 12, 10:42 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jul 12, 11:42 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 63 min |
| Jul 13, 12:52 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 13, 1:06 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 3 hr |
| Jul 13, 4:08 AM EDT | Areal Flood Advisory | PHI | Berks | 115 min |
| Jul 13, 5:58 AM EDT | Special Weather Statement | PHI | Delaware | 62 min |
| Jul 13, 6:07 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 113 min |
| Jul 13, 6:20 AM EDT | Flash Flood Warning | PHI | Delaware | 115 min |
| Jul 13, 7:42 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jul 13, 9:31 AM EDT | Flash Flood Warning | PHI | Philadelphia | 8 hr |
| Jul 13, 9:41 AM EDT | Flash Flood Warning | PHI | Montgomery, Philadelphia | 2 hr |
| Jul 13, 5:29 PM EDT | Areal Flood Advisory | PHI | Philadelphia | 117 min |
| Jul 13, 2:58 AM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 62 min |
| Jul 13, 3:25 AM EDT | Special Weather Statement | PHI | Kent, Queen Anne's, Talbot | 65 min |
| Jul 13, 3:33 AM EDT | Special Weather Statement | PHI | Cecil | 57 min |
| Jul 13, 3:51 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 114 min |
| Jul 13, 5:48 AM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 76 min |
| Jul 13, 6:30 AM EDT | Tornado Warning | PHI | Caroline | 45 min |
| Jul 13, 3:28 AM EDT | Special Weather Statement | PHI | Sussex | 62 min |
Nearby
Special Weather Statements in Maryland, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.